Journal article icon

Journal article

LONG-WAVELENGTH DYNAMIC-RESPONSE OF THE HEISENBERG-MATTIS MODEL

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
12
Issue:
23
Pages:
5170-5190
Publication date:
1979-01-01
ISSN:
0022-3719
URN:
uuid:dbdd8cf2-a6d9-4c01-ba39-f84b83102ac0
Source identifiers:
8037
Local pid:
pubs:8037

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP